# SDR R61A2025010600026

- Difficulty date: January 6, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N747YX
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 50,930 hours, 32,643 cycles
- System (JASC): 5324 · Fuselage Fixed Partitions
- Part: Beam
- Part number: 2024T3071
- Condition: Corroded
- Location: 747yx
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK  AFT PASSENGER DOOR (747YX) CUTOUT LOWER BEAM FOUND CORRODED. L2 DOOR LOWER BEAM REPAIRED IAW ETD2024-170-03352
